# SDR AALA981485

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HAT SECTION FLOOR SUPPORT BETWEEN TRACK NR 6 OUTBOARD TO FLOOR SUPPORT.  FABRICATED NEW HAT TRACK FROM T-6 EXTRUSION PER SRM 53-60-01, TREATED PER SRM 51-21-01 VOL 2.  INSTALLED PER SRM 53-60-01.  (M)
